# SDR USAA2009102892913

- Difficulty date: October 11, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602224
- Part serial: 854
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - DELAMINATION ON NR 5 SLAT UPPER SKIN SURFACE BETWEEN SLAT STA SS124.40 TO SS134.40.  REPAIRED NR 5 SLAT UPPER SKIN SURFACE BETWEEN SLAT STA SS124.40 TO SS134.40 IAW B737 SRM 51-70-10 REPAIR 4.
